Collapse arresting in an inhomogeneous quintic nonlinear Schrodinger model

Yuri Borisovich Gaididei, Jens Schjødt-Eriksen, Peter Leth Christiansen

    Research output: Contribution to journalJournal articleResearchpeer-review

    279 Downloads (Pure)

    Abstract

    Collapse of (1 + 1)-dimensional beams in the inhomogeneous one-dimensional quintic nonlinear Schrodinger equation is analyzed both numerically and analytically. It is shown that in the vicinity of a narrow attractive inhomogeneity, the collapse of beams in which the homogeneous medium would blow up may be delayed and even arrested. [S1063-651X(99)03610-7].
    Original languageEnglish
    JournalPhysical Review E. Statistical, Nonlinear, and Soft Matter Physics
    Volume60
    Issue number4
    Pages (from-to)4877-4890
    ISSN1063-651X
    DOIs
    Publication statusPublished - 1999

    Bibliographical note

    Copyright (1999) by the American Physical Society.

    Keywords

    • SURFACE-WAVES
    • EXCITATIONS
    • BEAM PROPAGATION
    • STABILITY
    • FOCUSING SINGULARITY
    • DYNAMICS
    • BLOW-UP
    • OPTICAL BEAMS
    • SCHROEDINGER EQUATIONS
    • PLASMAS

    Fingerprint Dive into the research topics of 'Collapse arresting in an inhomogeneous quintic nonlinear Schrodinger model'. Together they form a unique fingerprint.

    Cite this